# SDR FDEA201401230186

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 22,940 hours, 12,425 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER 1 GEN INOPERATIVE DUE TO MEL.  APU AUTO SHUT DOWN 30 MIN INTO FLT AT 290 RESULTING  IN SINGLE GEN OPERATIONS.  AFTER DESCENDING TO FL210, APU RESTARTED RAN OK  RTB MEMPHIS.  CLEARED FAULTS IN ECB, RAN APU IAW AMM 49-61-11-04 COULD NOT DUPLICATE FAULT.  REPLACED ECB AS PRECAUTIONARY IAW AMM 49-61-11-04, OPERATIONS CHECKED GOOD.
